Probability Theory/Statistics
A new family of symmetric bivariate copulas
Comptes Rendus. Mathématique, Volume 344 (2007) no. 3, pp. 195-198.

A new class of copulas, depending on an univariate function, is introduced and its properties (dependence, ordering, symmetry) are studied.

On introduit une nouvelle famille de copules, qui dépendent d'une fonction unidimensionnelle, et l'on étudie ses propriétés (dépendance, ordre, symétrie).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.12.004
Durante, Fabrizio 1

1 Department of Knowledge-Based Mathematical Systems, Johannes Kepler University, A-4040 Linz, Austria
@article{CRMATH_2007__344_3_195_0,
     author = {Durante, Fabrizio},
     title = {A new family of symmetric bivariate copulas},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {195--198},
     publisher = {Elsevier},
     volume = {344},
     number = {3},
     year = {2007},
     doi = {10.1016/j.crma.2006.12.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.12.004/}
}
TY  - JOUR
AU  - Durante, Fabrizio
TI  - A new family of symmetric bivariate copulas
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 195
EP  - 198
VL  - 344
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.12.004/
DO  - 10.1016/j.crma.2006.12.004
LA  - en
ID  - CRMATH_2007__344_3_195_0
ER  - 
%0 Journal Article
%A Durante, Fabrizio
%T A new family of symmetric bivariate copulas
%J Comptes Rendus. Mathématique
%D 2007
%P 195-198
%V 344
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.12.004/
%R 10.1016/j.crma.2006.12.004
%G en
%F CRMATH_2007__344_3_195_0
Durante, Fabrizio. A new family of symmetric bivariate copulas. Comptes Rendus. Mathématique, Volume 344 (2007) no. 3, pp. 195-198. doi : 10.1016/j.crma.2006.12.004. http://www.numdam.org/articles/10.1016/j.crma.2006.12.004/

[1] Alfonsi, A.; Brigo, D. New families of copulas based on periodic functions, Comm. Statist. Theory Methods, Volume 34 (2005), pp. 1437-1447

[2] Amblard, C.; Girard, S. Une famille semi-paramétriques de copules symétriques bivariées, C. R. Acad. Sci. Paris, Ser. I, Volume 333 (2001), pp. 129-132

[3] Cuadras, C.M.; Augé, J. A continuous general multivariate distribution and its properties, Comm. Statist. A Theory Methods, Volume 10 (1981), pp. 339-353

[4] Nelsen, R.B. An Introduction to Copulas, Springer, New York, 1999

[5] Nelsen, R.B.; Úbeda Flores, M. The lattice-theoretic structure of sets of bivariate copulas and quasi-copulas, C. R. Acad. Sci. Paris, Ser. I, Volume 341 (2005), pp. 583-586

[6] Rodríguez Lallena, J.A.; Úbeda Flores, M. A new class of bivariate copulas, Statist. Probab. Lett., Volume 66 (2004), pp. 315-325

[7] Sklar, A. Fonctions de répartition à n dimensions et leurs marges, Publ. Inst. Statist. Univ. Paris, Volume 8 (1959), pp. 229-231

Cited by Sources:

A first version of this paper was written when the author was Ph.D. student at the Department of Mathematics of the University of Lecce (Italy). This work was partially supported by the Italian M.I.U.R. through the project “Metodi stocastici in finanza matematica”.